Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • July 20, 2011
  • 11:33 AM

Hi I was treated for chlamydia like year ago twice because the first time I threw up like after I had taken the antibiotics so I had to go back an take them again so I did but the same thing happened but this time I didn't go back..do you think I still have the STD?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?